# SDR HEEA083308

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N3108E
- Make and model: Bell 206L-3
- Aircraft serial: 51498
- Aircraft time: 13,086 hours
- System (JASC): 7500 · Engine Bleed Air System
- Part: Line
- Part number: 23005667
- Condition: Cracked
- Location: Pc Filter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION OF TUBE ASSY, FOUND MECHANICAL DAMAGE TO FLARE AT END OF TUBE CONNECTED TO PC FILTER.  FURTHER INSPECTION REVEALED ONE CRACK COMING FROM AREA OF ONE OF THE DAMAGE SIGHTS. REPLACED WITH SERVICEABLE PART.
